Do you have increased knee pain with weakness in legs?

My legs have just become so weak the last month with knee pain also. They have been so bad it is waking me up every couple of hours, I have insomnia anyway but the pain/discomfort is horrible. Diagnosed aug. 2015 and on humira presently. It is so frustrating. Anybody else experience this?


Community Answers
  • dalmav41 author
    7 months ago

    Thank you so much for your reply sounds like we are alike with this leg thing, you said it just right with weakness- along with the knee pain it’s like my legs are just tired and achy. Trying to hold off going to rheum. Doc, trying everything I can think of first. Could be I do have to increase humira or add to it. Thanks again, hoping you feel better soon.

  • Leanne Donaldson
    7 months ago

    I’m actually experiencing this now @dalmav41 It started last week (the weakness) and now I’ve developed additional pain (and a disconcerting chrunching sound) in my right knee. I haven’t been able to figure out what I did to cause the fatigue or if it just comes with the territory.
    Although I have added melatonin pills in the evening and it seems to help me fall asleep a little easier despite the pain. Maybe check with your doctor about adding it to possibly help with insomnia? It is weird to only feel the weakness in my legs and not everywhere (which is usually the case for me.) I’m due for my next round of meds in about 10 days, so I wonder if that might have something to do with it- like meds starting to wear off or something? How long have you been on Humira? Could it be that you are due for your next dose soon? I hope you are feeling better today 🙂 -Leanne, Community Moderator

  • Share Your Answer

    Poll